This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Had RT for PC that ended in April. Had a 3 month dose of Lupron in late February and then again at the end of May, so it should have begun to wear off the end of August. It is now the end of October and no symptom relief in sight. Regular hot flashes, no libido, ED, etc.. Am I just slow to recover or is this normal? 65 years old, 5’9” and 160. Regular hiker and cyclist. Libido and erectile function was normal before Lupron. USA based. Thanks!